Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: John B. Garnett
Title: Bounded analytic functions
Additional book information: Academic Press, New York, 1981, xvi + 468 pp., $59.00.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Donald E. Sarason
Journal: Bull. Amer. Math. Soc. 8 (1983), 102-108
DOI: https://doi.org/10.1090/S0273-0979-1983-15097-8